# SDR ASAA02400120

- Difficulty date: September 21, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: K

## Discrepancy

ANC - ON CLIMB-OUT THROUGH FLT LEVEL 200, NR 2 ENGINE HAD 2 COMPRESSOR STALLS AND SUBSEQUENT FLAME OUT.  ENGINE SHUT DOWN AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ENGINE, OPERATIONAL CHECKED NORMAL, RELEASED.  (M)
